# SDR USAA2013053000006

- Difficulty date: May 29, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 16,525 hours, 2,180 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: RDFA302402
- Condition: Failed
- Location: Video Monitor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 19A VIDEO MONITOR EMITTED SMOKE.  MX DISCONNECTED HARNESS AT J3 ROW 18 A/B SEB.  MAINTENANCE REPLACED SEB, INSEAT CABLES AND SMART MONITOR AT SEAT 18A.
